Joint papers of Rabus and Shelah

RbSh:585 1997-06-04 [pdf] [ps] [abstract] [arXiv:math.LO/9706223]
Rabus+Shelah, Covering a function on the plane by two continuous functions on an uncountable square - the consistency -- Annals Pure and Applied Logic 103 (2000) 229-240
RbSh:631 1997-09-09 [pdf] [ps] [abstract] [arXiv:math.LO/9709231]
Rabus+Shelah, Topological density of ccc Boolean algebras---every cardinality occurs. -- Proc American Math Soc 127 (1999) 2573-2581


Back to theList of coauthors
Back to Shelah's Archive